Group magicness of complete n-partite graphs

W.C. Shiu, Richard M. Low

Research output: Contribution to journalJournal articlepeer-review

25 Downloads (Pure)


Let A be a non-trivial Abelian group. We call a graph G = (V, E) A-magic if there exists a labeling f: EA* such that the induced vertex set labeling f+: VA, defined by f+(υ) = ∑uυϵΕ f(uυ) is a constant map. In this paper, we show that Kk1,k2,…,kn (ki ≥ 2) is A-magic, for all A where |A| ≥ 3.
Original languageEnglish
Pages (from-to)129-134
Number of pages6
JournalJournal of Combinatorial Mathematics and Combinatorial Computing
Publication statusPublished - Jul 2006

User-Defined Keywords

  • integer-magic spectrum
  • group-magic
  • A-magic
  • n-partite graph


Dive into the research topics of 'Group magicness of complete n-partite graphs'. Together they form a unique fingerprint.

Cite this